MAUDE Adverse Event Report: COOPERSURGICAL, INC. CODA INLINE FILT FOR CO2

COOPERSURGICAL, INC. CODA INLINE FILT FOR CO2
Model Number CIPR-001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Per details received from user facility on incoming e-complaint (b)(6): "filter flew due to high pressure.Cause: filter was apparently in a line at 60psi, it might have been an accidental increase of pressure.The filters were installed in a line at 60psi" "no injuries.".
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 1/17/2023 under wo #(b)(4).Manufacturing record review: dhr 322809 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: not applicable.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was not returned.Visual evaluation: visual examination of the complaint unit was not possible as the unit cannot be returned.Functional evaluation: a functional evaluation of the unit was not possible as the unit cannot be not returned.Root cause: the root cause is attributed to end user error.The ifu states the pressure to use on the device is not to exceed 24 psi.The customer stated the pressure was set to 60 psi, more than double the specified pressure indicated by the ifu.The verbiage suggests the customer concedes the line may have exceeded 60 psi for a short period of time.Note: complaint confirmation is based on the image provided and the information concerning the exposure to high pressure.A review of the ifu confirms clear instruction to not exceed 24 psi when pressurizing the line to the filter.Due to the damage when this unit was exposed to excessive pressure, hhe-23-0193 for coda in-line filters was submitted.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
CODA INLINE FILT FOR CO2
Common Device Name
CODA INLINE FILT FOR CO2
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key17050103
Report Number1216677-2023-00088
Device Sequence Number3491674
Product Code MQG
UDI-Device Identifier00815965020938
UDI-Public(01)00815965020938
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIPR-001
Device Catalogue NumberCIPR-001
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown